Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Positive parvovirus test, pericarditis after treatment for elevated liver enzymes, tingling arm, has recurring symptoms of liver. Help?

My 20 year-old son was hospitalized for 5 days in July with elevated liver enzymes and pain. Many tests were run and procedures performed, all of which were negative. One week after discharge from hospital he had a follow-up blood test. His liver enzymes were returning to normal but he tested postive for Parvovirus. One week ago he started having tingling in his arm and pain in his shoulder. He went to the clinic at school. An EKG was performed and had abnormal results. The stethoscope sound lead the dr to believe he had pericarditis . He was sent to an ER. Another EKG was abnormal but all other tests were negative for pericariditis. He was released and a cardiologist will see him next week. Today he feels like he did when his liver enzymes skyrocketed. Are these things related and is everything being done that should be done. This seems like his autoimmune system is compromised.
Asked On : Mon, 10 Sep 2012
Answers:  0 Views:  70 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor